# SDR SWAA050627

- Difficulty date: February 28, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 47,594 hours, 47,527 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 65C36231
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND R1 DOOR SKIN CRACKED AT LOWER HINGE CUTOUT.  REPAIRED R1 DOOR SKIN PER SRM.
